# SDR DALA2023070505414

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,903 hours, 32,183 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 DAMAGE TO THE LH WING INBD FLAP AT THE #2 FLAP TRACK BEARING AT RIB 9. CORRECTIVE ACTION: REPAIRED PER ER/A 610143-14. (2849728)
